# SDR AALA202206207110

- Difficulty date: June 18, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N804AN
- Make and model: Boeing 737
- Aircraft serial: 40622
- Aircraft time: 25,317 hours, 3,358 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST CLASS GALLEY OVEN 1C WHEN TURNED ON HAS ELECTRICAL BURNING SMELL. REPLACED OVER 1C PER AMM 25-32-00. ACCOMPLISHED SMOKE ODOR FUME INITIAL TROUBLESHOOTING CARD. CONFIRMED NO ODORS PRESENT.
